EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIII, No. 27, pp. 1–17 (2002)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Solution of mathematical models by localization

B. Stankovic

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Yugoslavia

Abstract: A definition of the Laplace transform of elements of $\d ' _{\ast } (P)$ of a subspace of distributions is given which can successfully be applied to solve in a prescribed domain linear equations with derivatives, partial derivatives, fractional derivatives and convolutions, all with initial or boundary conditions, regardless of the existence of classical or generalized solutions.

Keywords: Distributions, tempered distributions, Laplace transform

Classification (MSC2000): 46F12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Sep 2002. This page was last modified: 20 Jun 2011.

© 2002 Mathematical Institute of the Serbian Academy of Science and Arts
© 2002–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition